# SDR VNAA2019071011102

- Difficulty date: July 10, 2019
- Submitted: July 13, 2019
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 35,447 hours, 35,444 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Lt Engine
- Part time: 33,267 hours, 33,017 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LANDING INTO DCA. CREW REPORTED A LT OIL PRESSURE MESSAGE 4 MILES OUT FROM DCA. LT ENG STARTED LOSING THRUST. CREW REDUCED LT ENG TO IDLE AND LANDED SAFELY. CREW  KEPT IT IN IDLE ALL THE WAY TO THE GATE. MX SERVICED LT ENG 5.5 QT FOUND OUT OF LIMITS CW OIL CONSUMPTION RUN IAW AMM OPS CHECK GOOD. CW POWER ASSURANCE CHECK RUN IAW AMM OPS CHECK GOOD. MX LATER REPLACED LT IDG CARBON SEAL P/N 4138T09P03 S/N 5BA90251, LT EDP CARBON SEAL P/N 5018T70P02 S/N5BAR5326, LT ATS CARBON SEAL P/N 5018T49P05 S/N 5BAR5343.
